Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About one year later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 18 no. 3 (2006)

  • H. Brunotte, A. Huszti, A. Pethö Bases of canonical number systems in quartic algebraic number fields - Abstract
  • J. Buchmann, U. Vollmer A Terr algorithm for computations in the infrastructure of real-quadratic number fields - Abstract
  • H. Cohen, F. Diaz y Diaz, M. Olivier Counting discriminants of number fields - Abstract
  • M. van Hoeij, J. Cremona Solving conics over functions fields - Abstract
  • J. Klüners Asymptotics of number fields and the Cohen-Lenstra heuristics - Abstract
  • S. Lesseni Nonsolvable nonic number fields ramified only at one small prime - Abstract
  • S. Pauli Constructing class fields over local fields - Abstract
  • S. Petersen The rank of hyperelliptic Jacobians in families of quadratic twists - Abstract
  • C. riener On extreme forms in dimension 8 - Abstract
  • R. Schertz On the generalized principal ideal theorem of complex multiplication - Abstract
  • A.M. Schöpp Fundamental units in a parametric family of not totally real quintic number fields - Abstract
  • M. Watkins A note on integral points on elliptic curves - Abstract
  • A. Karve, S. Pauli GiANT : Graphical Algebraic Number Theory - Abstract
  • Contents of the previous issue | Contents of the next issue